# SDR ASOA2015071013315

- Difficulty date: July 6, 2015
- Submitted: July 10, 2015
- Operation: Air carrier
- Aircraft: N849AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7347
- Aircraft time: 35,228 hours, 32,081 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Structure
- Condition: Damaged
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING L/E NR 1 AND NR 2 HAS 1 EACH SHEAR RIVET LOCATED AT TRANSITION PANEL.  COMPLIED WITH EC/TC REO 601R-57-41-001, PERMANENT REPAIR.
